# SDR O2G2005F00006

- Difficulty date: April 15, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N123TL
- Make and model: Gulstm G1159A
- Aircraft serial: 452
- Engine: Rroyce SPEY511*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1159SOC2135
- Condition: Failed
- Location: Flap Drive
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 8 DEGREES.  REPLACED BROKEN FLAP DRIVE SHAFT.  (K)
